| || |
if any menopausal woman suffering from Hot flushes , Mood Swing , Palpitation etc.. so what is the best way to treat her , in a short limited time ..?
Estrogen therapy is the best way to treat post-menopausal symptoms, and then if there are still symptoms, then anti-depressants like Venlaxafine can be used.
Always recommend smoking cessation before the start of any estrogen therapy, as the increase for blood clots and heart issues increases.
what if she cannot take hormones of any type? due to a history of blood clots?
Hello, Most women have menopause symptoms such as hot flashes, sleep issues, and changes in sexual interest or response. Learn more about signs that signal menopause and when your symptoms may mean you want to call a doctor.
What Are the Symptoms of Premature Menopause?
Symptoms of premature menopause are often the same as those experienced by women undergoing natural menopause and may include:
Irregular or missed periods
Periods that are heavier or lighter than usual
Hot flashes (a sudden feeling of warmth that spreads over the upper body)
These symptoms are a sign that the ovaries are producing less estrogen.
Along with the above symptoms, some women may experience:
Vaginal dryness (the vagina may also become thinner and less flexible)
Bladder irritability and worsening of loss of bladder control (incontinence)
Emotional changes (irritability, mood swings, mild depression)
Dry skin, eyes, or mouth
Decreased sex drive
Not sure if I am allowed to reply, but I personally know Clonidine can help with hot flashes and also Neurontin. Clonidine also helps with anxiety. After doing some research on my own, I also found some articles on ScienceDaily that said that the patches do not pass through the liver and therefore are not converted to the type of estrogen that irritates the blood vessels which causes clots. I have been on patches for years. More expensive, but made from soy and not converted to anything---more like ovaries.
Just my two cents worth!
One other thing to add, after trying to taper down on my estrogen a few years ago, I got heart palpitations. Unfortunately, most doctors don't recognize this common symptom and it scares women half to death. I had palpitations for months---a skipping heartbeat---every third beat! Went to the ER a bunch of times, but my thyroid was blamed (even though it was normal!). I knew what it was. Unfortunately, in desperation to fix myself, I kept tinkering with my dose which really screwed me up. I read the fine print on the box of Vivelle dots and it said that it might take four to six weeks for a person to feel better than a placebo. In other words, it could take four to six weeks for the drugs to work. The dose has got to be given consistently in timing and in dose! I was monkeying with both! What a mess I was. It took 8 weeks of a consistent dose and timing to straighten out. My sleep returned to me, the anxiety stopped and the palpitations stopped. I feel very sorry for menopausal women because even most of the OBGYN's that I saw, had never heard of palpitations as a menopausal side effect, and yet, look at the websites that mention it! It's very unnerving, yet, harmless. They are called PVC's and I guess they do go away with time. Estrogen is a life saver for me.
If there are more complications and conditions, you must consult a professional for any help regarding menopause..
During menopause this happens very frequently because of the lowering the level of hormones like estrogen and progesterone but we have take care of woman and understand her condition.Giving lots of love reduce her stress but better to consult with good gynecologist if condition is very critical.
Braucht, it makes sense to me, palpitations. I used to have night sweats like crazy.....ie enough to alter electrolytes and fluid volume. You don't go downstairs in the middle of the night to drink gatorade when you're up changing your soggy cold pjs for the 2nd time. Mine have been better since combi patch.
Estrogen therapy is one of the best way to treat post-menopausal symptoms. If there are more complications and conditions, you must consult a professional gynaecologist.